Access count of this item: 313

Files in This Item:
File Description SizeFormat 
0643-4.pdf1.77 MBAdobe PDFView/Open
Title: 陰的Runge-Kutta法の特性について(常微分方程式の数値解法)
Authors: 田中, 正次  KAKEN_name
三村, 和正  KAKEN_name
山下, 茂  KAKEN_name
Author's alias: Tanaka, Masatsugu
Mimura, Kazumasa
Yamashita, Shigeru
Issue Date: Feb-1988
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 643
Start page: 48
End page: 73
URI: http://hdl.handle.net/2433/100230
Appears in Collections:Numerical Solution of Ordinary Differential Equations

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.